MathSciNet Relay Station
MathSciNet bibliographic data
MR533219 (82c:35058) 35P25 (35B40)
Ginibre, J.; Velo, G. On a class of nonlinear Schrödinger equations. II. Scattering theory, general case. J. Funct. Anal. 32 (1979), no. 1, 33–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement